# SDR MZZA95058

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - ON SERVICE CHECK, FOUND AFT EXTERNAL EMERGENCY LIGHT AFT OF LEFT INBOARD FLAP INOP.  MECHANIC REPLACED BATTERY PACK ASSY AND SYSTEM FUNCTION CHECK GOOD.  (M)
